Index of p-adic differential operators III. Application to twisted exponential sums
Cohomologie p-adique, Astérisque, no. 119-120 (1984), pp. 191-266.
@incollection{AST_1984__119-120__191_0,
     author = {Robba, Philippe},
     title = {Index of $p$-adic differential operators {III.} {Application} to twisted exponential sums},
     booktitle = {Cohomologie $p$-adique},
     series = {Ast\'erisque},
     pages = {191--266},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {119-120},
     year = {1984},
     mrnumber = {773094},
     zbl = {0548.12015},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__119-120__191_0/}
}
TY  - CHAP
AU  - Robba, Philippe
TI  - Index of $p$-adic differential operators III. Application to twisted exponential sums
BT  - Cohomologie $p$-adique
AU  - Collectif
T3  - Astérisque
PY  - 1984
SP  - 191
EP  - 266
IS  - 119-120
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__119-120__191_0/
LA  - en
ID  - AST_1984__119-120__191_0
ER  - 
%0 Book Section
%A Robba, Philippe
%T Index of $p$-adic differential operators III. Application to twisted exponential sums
%B Cohomologie $p$-adique
%A Collectif
%S Astérisque
%D 1984
%P 191-266
%N 119-120
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1984__119-120__191_0/
%G en
%F AST_1984__119-120__191_0
Robba, Philippe. Index of $p$-adic differential operators III. Application to twisted exponential sums, in Cohomologie $p$-adique, Astérisque, no. 119-120 (1984), pp. 191-266. http://www.numdam.org/item/AST_1984__119-120__191_0/

[Ad] A. Adolphson, An index theorem for p-adic differential operators. Trans. AMS 216 (1976), 279-293. | MR | Zbl

[A-S] A. Adolphson - S. Sperber, Twisted Kloosterman sums and p-adic Bessel functions. Amer. J. of Math., to appear. | MR | Zbl

[Am] Y. Amice, Les nombres p-adiques. P.U.F. (1975). | MR | Zbl

[Ba] F. Baldassarri, Differential modules and singular points of p-adic differential equations. Adv. in Math. 44 (1982), 155-179. | DOI | MR | Zbl

[Bo] M. Boyarsky, p-adic Gamma functions and Dwork cohomology. Trans. AMS 257 (1980), 356-369 | MR | Zbl

[Cl] D. Clark, A note on the p-adic convergence of solution of linear differential equations. Proc. AMS 17 (1966), 262-269. | MR | Zbl

[Ch] G. Christol, Un théorème de transfert pour les disques singuliers réguliers. Astérisque, | Numdam | MR | Zbl

[Dw 1] B. Dwork,Lectures on p-adic differential equations. GL 253, Springer-Verlag, 1983. | MR | Zbl

[Dw 2] B. Dwork, On the Boyarsky principle. Amer. J. Math. Amer. J. of Math. 105 (1983)? 115-156. | DOI | MR | Zbl

[Dw 3] B. Dwork, On p-adic differential equations II Ann. of Math. 98 (1973), 366, 376. | Zbl

[Dw 4] B. Dwork, Bessel functions as p-adic functions of the argument Duke Math. J. 41 (1974) 771-738. | DOI | MR | Zbl

[Dw 5] B. Dwork, On the zeta function of a hypersurface I.H.E.S. n° 12 (1962) 5-68. | EuDML | Numdam | MR | Zbl

[Ka 1] N. Katz, Nilpotent connections and the monodromy theorem. Pub. Math. I.H.E.S. 39 (1970), 175-232. | DOI | EuDML | Numdam | MR | Zbl

[Ka 2] N. Katz, Slope Filtration of F-crystals. Astérisque 63 (1979), 113-166. | Numdam | MR | Zbl

[La] S. Lang, Cyclotomic fields II. Springer-Verlag (1980). | DOI | MR | Zbl

[Lu] E. Lutz, Sur l'équation y 2 =x 3 -Ax-B dans les corps p-adiques. J. Reine Angew. Math 177 (1937), 238-247. | EuDML | JFM | MR

[Ma] Y. I. Manin, The theory of Commutative formal groups over fields of finite characteristic, Russian Math. Surveys 18 (1963), 1-83. | DOI | Zbl

[Mo] P. Monsky, Formal cohomology III. Ann. of Math. 93 (1971), 315-343. | DOI | MR | Zbl

[Re] D. Reich, A p-adic fixed point formula. Am. J. of Math. 91 (1969), 835-850. | DOI | MR | Zbl

[Ro 1] P. Robba, Fonctions analytiques sur les corps values ultrametriques complets. Astérisque 10 (1973), 109-220. | Numdam | MR | Zbl

[Ro 2] P. Robba, On the index of p-adic differential operator, Ann. of Math. 101 (1975), 280-316. | DOI | MR | Zbl

[Ro 3] P. Robba, On the index of p-adic differential operators II Duke Math. J. 43 (1976) 19-31. | DOI | MR | Zbl

[Se] J.-P. Serre, Majoration de sommes exponentielles. Astérisque 41-42(1977), 111-126. | Numdam | MR | Zbl

[Sp] S. Sperber, Congruences properties of the hyperkloosterman sum. Compositio mathematica 40 (1980), 3-33. | EuDML | Numdam | MR | Zbl

[We] A. Weil, Basic number 3rd edit. Springer-Verlag (1974). | MR